Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Analytic families of operators on some quasi-Banach spaces


Authors: Michael Cwikel and Yoram Sagher
Journal: Proc. Amer. Math. Soc. 102 (1988), 979-984
MSC: Primary 46M35; Secondary 42B30, 46E10
MathSciNet review: 934878
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An interpolation theorem for analytic families of operators on some quasi-Banach spaces is proved. The result is applicable to spaces whose quasi-norm is defined by means of a maximal function, for example the various $ {H_p}$ spaces on locally compact groups.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46M35, 42B30, 46E10

Retrieve articles in all journals with MSC: 46M35, 42B30, 46E10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1988-0934878-4
PII: S 0002-9939(1988)0934878-4
Article copyright: © Copyright 1988 American Mathematical Society